Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ed W. D.

Hydroquinone 2% And Redness From Only One Use?

Recommended Posts

Hello friends of acne.org!

Well, the title basically explains my situation. So I had some minor brown marks and small red marks from post acne occurences. Anyhow, I decided to try some Hydroquinone 2% from the brand Acne Free to combat these marks.

So, I applied quite a bit of this cream onto the areas where I had my marks and left it on for overnight. Once I woke up, I took a shower, got dressed, and looked in the mirror. I just said, "Hot damn..."

In the areas where I had applied the Hydroquinone cream were extremely red. I mean like they were radiating red, very bright red.

So as of now, I'm just totally clueless as to what in the hell to do. It's been 2 days now and so far, I've been applying a fair amount of amcinonide onto my red areas. For those who do not know what amcinonide is, it's a topical glucocorticoid steroid used to treat itching, redness and swelling associated with several dermatologic conditions such as atopic dermatitis and allergic contact dermatitis.

My redness has subsided a bit, however, my areas of affected skin are still pretty red and my brown and red marks look even worse.

Question, will this redness subside? What can I do? Anyone else have personal experiences with something like this?

I'd really appreciate any help. Thanks!

Share this post


Link to post
Share on other sites

u probly put too much if u were really red. i get red if i apply during the day, so i just apply at night.

its normal to get some redness when u first apply tho

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×